兰州大学机构库 >数学与统计学院
Entire solutions originating from semi-trivial pulsating fronts of reaction–advection–diffusion competition systems in periodic media
Du, Li-Jun1; Li, WT(李万同)2; Xin, Ming-Zhen2
2023-04-01
Online publication date2022-12
Source PublicationCommunications in Nonlinear Science and Numerical Simulation   Impact Factor & Quartile
ISSN1007-5704
Volume118
page numbers25
AbstractThis paper is concerned with some new entire solutions of the reaction–advection–diffusion competition system in periodically varying media. It has been shown in an earlier work that such a system admits some pulsating front-like entire solutions. In this work, we construct some new entire solutions originating from semi-trivial pulsating fronts and investigate some propagation properties of these entire solutions. More precisely, we first construct a family of entire solutions originating from a single front, which propagate with the speed same to that of the front. Then, we construct some entire solutions originating from two different fronts at both sides, which behave as the two fronts propagating from both directions or one direction of the x-axis, and propagate with the speed between those of the two fronts. Finally, we give some numerical simulations to describe the propagation of these entire solutions. These kinds of entire solutions provide some new spreading ways other than pulsating fronts and front-like entire solutions for two competing species in a heterogeneous media. © 2022 Elsevier B.V.
KeywordAdvection Diffusion Competition systems Entire solutions Heterogeneous media Periodic media Propagation properties Pulsating fronts Semi-trivial pulsating front
PublisherElsevier B.V.
DOI10.1016/j.cnsns.2022.107060
Indexed ByEI ; SCIE
Language英语
WOS Research AreaMathematics ; Mechanics ; Physics
WOS SubjectMathematics, Applied ; Mathematics, Interdisciplinary Applications ; Mechanics ; Physics, Fluids & Plasmas ; Physics, Mathematical
WOS IDWOS:000910192000001
EI Accession Number20225213299021
EI KeywordsAdvection
Original Document TypeJournal article (JA)
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/529754
Collection数学与统计学院
Corresponding AuthorLi, Wan-Tong
Affiliation
1.School of Science, Chang'an University, Shaanxi, Xi'an; 710064, China;
2.School of Mathematics and Statistics, Lanzhou University, Gansu, Lanzhou; 730000, China
Corresponding Author AffilicationSchool of Mathematics and Statistics
Recommended Citation
GB/T 7714
Du, Li-Jun,Li, Wan-Tong,Xin, Ming-Zhen. Entire solutions originating from semi-trivial pulsating fronts of reaction–advection–diffusion competition systems in periodic media[J]. Communications in Nonlinear Science and Numerical Simulation,2023,118.
APA Du, Li-Jun,Li, Wan-Tong,&Xin, Ming-Zhen.(2023).Entire solutions originating from semi-trivial pulsating fronts of reaction–advection–diffusion competition systems in periodic media.Communications in Nonlinear Science and Numerical Simulation,118.
MLA Du, Li-Jun,et al."Entire solutions originating from semi-trivial pulsating fronts of reaction–advection–diffusion competition systems in periodic media".Communications in Nonlinear Science and Numerical Simulation 118(2023).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[Du, Li-Jun]'s Articles
[Li, Wan-Tong]'s Articles
[Xin, Ming-Zhen]'s Articles
Baidu academic
Similar articles in Baidu academic
[Du, Li-Jun]'s Articles
[Li, Wan-Tong]'s Articles
[Xin, Ming-Zhen]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Du, Li-Jun]'s Articles
[Li, Wan-Tong]'s Articles
[Xin, Ming-Zhen]'s Articles
Terms of Use
No data!
Social Bookmark/Share
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.